# SDR SWAA2023062048958

- Difficulty date: May 15, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT AFT INNER RADIUS IS CRACKED BS 947; RBL 23; WL 165. (MARKED)<[01] REMOVED INTERCOSTAL FROM AFT CARGO BAY BS 927 TO BS 947 RBL 23 WL 165 IAW SRM 51-40-02-0G-0;[02] VERIFY APPLICABILITY PER SRM NOT ALLOWABLE DAMAGE DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 STEP 9 C;[03] RECEIVED NEW INTERCOSTAL P/N 147A7500-22 LOT#1524304-2.LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG147A7500. OK TO INSTALL;[04] CORRECTION IDENTIFICATION SRM 53-70-53-0I-2;[05] VERIFIED CORRECTIVE ACTION ITEMS 2 AND 3.  OKAY TO INSTALL NEW INTERCOSTAL IS GIVEN.;[06] INSTALLED NEW INTERCOSTAL FROM BS 927 TO BS 947 RBL23 WL 165 IAW SRM 51-40-02 AND DWG 147A7500;[07] VERIFIED MEASUREMENT TABLE;[08] VERIFIED CORRECTIVE ACTION 6
